# SDR USAA980414

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Bs 1289-1322
- Part time: 43,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 CHECK, FOUND 1 INCH BY 3 INCH AND 1 INCH BY 4 INCH AREAS OF CORROSION AT LONGERON 29L BETWEEN STA 1289 TO STA 1322.  SPLICED IN A NEW SECTION LONGERON PER SRM 53-02 FIG 18.  (X)
